Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2009, Article ID 818269, 12 pages
http://dx.doi.org/10.1155/2009/818269
Research Article

A Numerical Algorithm for a Kirchhoff-Type Nonlinear Static Beam

Faculty of Exact and Natural Sciences, I. Javakhishvili Tbilisi State University, 2 University St., 0143 Tbilisi, Georgia

Received 5 March 2009; Accepted 22 June 2009

Academic Editor: James Buchanan

Copyright © 2009 Jemal Peradze. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jemal Peradze, “A Numerical Algorithm for a Kirchhoff-Type Nonlinear Static Beam,” Journal of Applied Mathematics, vol. 2009, Article ID 818269, 12 pages, 2009. https://doi.org/10.1155/2009/818269.